# SDR USAA2014032700004

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 35,635 hours, 23,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED THE LENS IAW AMM 33-51-19, PB401.
